I am a 20-year-old young woman and I am tired of not knowing what my body is going to do to me next...
At the age of 16 (the typical age for silliness and shenanigans), I proceeded to get very inebriated for only the second time in my life. I had been wrestling with friends, and at some point, hit my head on a metal stand of some sort. A minute later, I was sitting on the floor, trying to calm down and staring at the ceiling fan when my eyes suddenly rolled back into my head and my head/neck/limbs/digits started convulsing. I could hear everything; I was not unconscious, but I could not bring my eyes forward. I didn't vomit, bite my tongue, etc. The more serious convulsions went on for about a half-hour, but the effects lasted a total of four hours (minor twitching, extreme fatigue, troubles speaking, poor motor skills).
I have not since had "seizures" of this exact severity since, but I have had many others ever since. I say seizures with quotations because upon describing them to my doctor, he asked if I have ever lost consciousness. "No? Well then it is not a seizure."
I am sick of terrifying my friends and loved ones with my stupid, damned "freakout sessions"... These typically occur at times of stress or even at random. At worst, 3 or 4 times a week.
Currently, I am taking Cipralex for depression and anxiety. I do have panic attacks. Typically, before the convulsions, I become very nervous and twitchy. Loud noises provoke an explosively fearful reaction at these times. More often than not, I can still talk somewhat.
I am occasionally prescribed Ativan. I am not proud of it, but I have recently begun to drink excessively and have in the past. I have a history of painkiller abuse. Other drugs such as marijuana, cocaine, etc. are nonexistent in my life.
I hope this is enough information... Please, someone, what the heck is wrong with me?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?